# SDR WX0A2021051473715

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 43,699 hours, 29,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 118005
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK @ POSITIONS 10WL, 11WL, 12WL, AND 13WL DURING EMERGENCY LIGHT TASK CARD 335100-03-1-001 ON 1A PHASE CHECK / REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES @ POS. 10WL, 11WL, 12WL, AND 13WL REF AMM 33-51-38 PB401. OPS CHECKS/BITE TESTS GOOD."
